Alert archive / Oregon / Gale Warnings in 2012

Gale Warning 60, NWS Medford, OR

December 22, 2012

NWS Medford, OR issued this gale warning at Dec 22, 2012, 2:48 AM PST. It took effect at Dec 22, 2012, 8:55 AM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 22, 2012, 2:48 AM PST (10:48 UTC)
In effect from
Dec 22, 2012, 8:55 AM PST
Expired
Dec 23, 2012, 3:00 AM PST
In force
18 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

301 
WHUS76 KMFR 221048
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
248 AM PST SAT DEC 22 2012

PZZ356-376-230000-
/O.CON.KMFR.GL.W.0059.000000T0000Z-121222T1200Z/
/O.CON.KMFR.SE.W.0061.000000T0000Z-121222T1800Z/
/O.NEW.KMFR.GL.W.0060.121223T0300Z-121223T1200Z/
/O.NEW.KMFR.SE.W.0062.121223T0300Z-121223T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
248 AM PST SAT DEC 22 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS
MORNING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST
SUNDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 7 PM THIS EVENING TO
4 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST
SUNDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS
HAZARDOUS SEAS WARNING IS IN EFFECT FROM 7 PM THIS EVENING TO
4 AM PST SUNDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST
EARLY THIS MORNING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT
UNTIL 10 AM PST THIS MORNING. 

* WINDS: SOUTH WINDS OF 30 TO 35 KT WITH GUSTS TO 40 KT EARLY THIS
  MORNING WILL LOWER TO 20 TO 30 KT LATER THIS MORNING INTO THIS
  AFTERNOON. SOUTH WINDS WILL INCREASE AGAIN THIS EVENING INTO
  TONIGHT TO 30 KT WITH GUSTS TO 40 KT.

* SEAS: A COMBINATION OF VERY STEEP WIND WAVES AND SWELL WITH
  COMBINED SEAS REMAINING AROUND 13 TO 17 FEET IS EXPECTED THIS
  MORNING. SEAS WILL LOWER TO 12 TO 14 FEET LATE THIS MORNING AND
  THIS AFTERNOON DUE TO A MIX OF STEEP WIND WAVES AND WEST AND
  SOUTHWEST SWELL. CHAOTIC SEAS ARE EXPECTED DURING THE EVENING
  AND TONIGHT...WITH COMBINED SEAS OF 13 TO 16 FEET DUE TO VERY
  STEEP WIND WAVES AND WESTERLY SWELL.

* AREAS AFFECTED: STRONGEST WINDS AND SEAS ARE EXPECTED FROM GOLD
  BEACH NORTH AND BEYOND 10 NM FROM SHORE THIS EVENING AND
  TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ350-370-230000-
/O.CON.KMFR.GL.W.0059.000000T0000Z-121222T1200Z/
/O.CON.KMFR.SE.W.0061.000000T0000Z-121222T1800Z/
/O.NEW.KMFR.GL.W.0060.121223T0300Z-121223T1200Z/
/O.NEW.KMFR.SE.W.0062.121223T0300Z-121223T1500Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
248 AM PST SAT DEC 22 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS
MORNING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST
SUNDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 7 PM THIS EVENING TO
7 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST
SUNDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS
HAZARDOUS SEAS WARNING IS IN EFFECT FROM 7 PM THIS EVENING TO
7 AM PST SUNDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST
EARLY THIS MORNING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT
UNTIL 10 AM PST THIS MORNING. 

* WINDS: SOUTH WINDS OF 30 TO 35 KT WITH GUSTS TO 40 KT EARLY THIS
  MORNING WILL LOWER TO 20 TO 30 KT LATER THIS MORNING INTO THIS
  AFTERNOON. SOUTH WINDS WILL INCREASE AGAIN THIS EVENING AND
  TONIGHT TO 30 KT WITH GUSTS TO 40 KT.

* SEAS: A COMBINATION OF VERY STEEP WIND WAVES AND SWELL WITH
  COMBINED SEAS REMAINING AROUND 13 TO 17 FEET IS EXPECTED THIS
  MORNING. SEAS WILL LOWER TO 12 TO 14 FEET LATER THIS MORNING AND
  THIS AFTERNOON DUE TO A MIX OF STEEP WIND WAVES AND WEST AND
  SOUTHWEST SWELL. CHAOTIC SEAS ARE EXPECTED DURING THE EVENING
  AND TONIGHT...WITH COMBINED SEAS OF 13 TO 15 FEET DUE TO VERY
  STEEP WIND WAVES AND WESTERLY SWELL.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
4 follow-up statements
926 
WHUS76 KMFR 221330
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
530 AM PST SAT DEC 22 2012

PZZ356-376-230230-
/O.NEW.KMFR.SI.Y.0133.121222T1330Z-121223T0300Z/
/O.CON.KMFR.SE.W.0061.000000T0000Z-121222T1800Z/
/O.CON.KMFR.GL.W.0060.121223T0300Z-121223T1200Z/
/O.CON.KMFR.SE.W.0062.121223T0300Z-121223T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
530 AM PST SAT DEC 22 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 7 PM PST THIS
EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
PST SUNDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 7 PM THIS
EVENING TO 4 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 7 PM PST THIS
EVENING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM
PST THIS MORNING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM
7 PM THIS EVENING TO 4 AM PST SUNDAY. A GALE WARNING REMAINS IN
EFFECT FROM 7 PM THIS EVENING TO 4 AM PST SUNDAY. 

* WINDS: SOUTH WINDS OF 20 TO 30 KT ARE EXPECTED TODAY. THEN SOUTH
  WINDS WILL INCREASE  THIS EVENING INTO TONIGHT TO 30 KT WITH
  GUSTS TO 40 KT.

* SEAS: A COMBINATION OF VERY STEEP WIND WAVES AND SWELL WITH 
  COMBINED SEAS REMAINING AROUND 13 TO 17 FEET IS EXPECTED 
  THIS MORNING. SEAS WILL LOWER TO 12 TO 14 FEET LATE THIS 
  MORNING AND THIS AFTERNOON DUE TO A MIX OF STEEP WIND WAVES 
  AND WEST AND SOUTHWEST SWELL. CHAOTIC SEAS ARE EXPECTED 
  DURING THE EVENING AND TONIGHT...WITH COMBINED SEAS OF 13 TO 
  16 FEET DUE TO VERY STEEP WIND WAVES AND WESTERLY SWELL.

* AREAS AFFECTED: STRONGEST WINDS AND SEAS ARE EXPECTED FROM
  GOLD BEACH NORTH AND BEYOND 10 NM FROM SHORE THIS EVENING AND
  TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ350-370-230230-
/O.NEW.KMFR.SI.Y.0133.121222T1330Z-121223T0300Z/
/O.CON.KMFR.SE.W.0061.000000T0000Z-121222T1800Z/
/O.CON.KMFR.GL.W.0060.121223T0300Z-121223T1200Z/
/O.CON.KMFR.SE.W.0062.121223T0300Z-121223T1500Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
530 AM PST SAT DEC 22 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 7 PM PST THIS
EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
PST SUNDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 7 PM THIS
EVENING TO 7 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 7 PM PST THIS
EVENING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM
PST THIS MORNING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM
7 PM THIS EVENING TO 7 AM PST SUNDAY. A GALE WARNING REMAINS IN
EFFECT FROM 7 PM THIS EVENING TO 4 AM PST SUNDAY. 

* WINDS: SOUTH WINDS OF 20 TO 30 KT ARE EXPECTED TODAY. THEN SOUTH
  WINDS WILL INCREASE  THIS EVENING INTO TONIGHT TO 30 KT WITH
  GUSTS TO 40 KT.

* SEAS: A COMBINATION OF VERY STEEP WIND WAVES AND SWELL WITH
  COMBINED SEAS REMAINING AROUND 13 TO 17 FEET IS EXPECTED THIS
  MORNING. SEAS WILL LOWER TO 12 TO 14 FEET LATER THIS MORNING AND
  THIS AFTERNOON DUE TO A MIX OF STEEP WIND WAVES AND WEST AND
  SOUTHWEST SWELL. CHAOTIC SEAS ARE EXPECTED DURING THE EVENING
  AND TONIGHT...WITH COMBINED SEAS OF 13 TO 15 FEET DUE TO VERY
  STEEP WIND WAVES AND WESTERLY SWELL.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
524 
WHUS76 KMFR 221655
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
855 AM PST SAT DEC 22 2012

PZZ356-376-230600-
/O.CAN.KMFR.SE.W.0061.000000T0000Z-121222T1800Z/
/O.CAN.KMFR.SI.Y.0133.000000T0000Z-121223T0300Z/
/O.EXT.KMFR.GL.W.0060.121222T1655Z-121223T1200Z/
/O.EXT.KMFR.SE.W.0062.121222T1655Z-121223T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
855 AM PST SAT DEC 22 2012

...GALE WARNING NOW IN EFFECT UNTIL 4 AM PST SUNDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 4 AM PST SUNDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 4 AM PST SUNDAY. THE
HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 4 AM PST SUNDAY.

* WINDS: SOUTH 25 TO 35 KT WITH FREQUENT GUSTS TO 40 KT. 

* SEAS: WEST SWELLS WILL GRADUALLY DECREASE BELOW 10 FEET
  TODAY...HOWEVER SOUTH WIND WAVES WILL COMBINE WITH SWELLS TO
  CREATE VERY STEEP AND CHAOTIC SEAS OF 12 TO 15 FEET WITH A
  DOMINANT PERIOD OF AROUND 12 SECONDS THROUGH TONIGHT.

* AREAS AFFECTED: STRONGEST WINDS AND SEAS ARE EXPECTED FROM GOLD
  BEACH NORTH AND BEYOND 10 NM FROM SHORE. WINDS AND SEAS WILL BE
  LOWER WITHIN A FEW MILES FROM SHORE FROM BROOKINGS SOUTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ350-370-230600-
/O.CAN.KMFR.SE.W.0061.000000T0000Z-121222T1800Z/
/O.CAN.KMFR.SI.Y.0133.000000T0000Z-121223T0300Z/
/O.EXT.KMFR.GL.W.0060.121222T1655Z-121223T1200Z/
/O.EXT.KMFR.SE.W.0062.121222T1655Z-121223T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
855 AM PST SAT DEC 22 2012

...GALE WARNING NOW IN EFFECT UNTIL 4 AM PST SUNDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 4 AM PST SUNDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 4 AM PST SUNDAY. THE
HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 4 AM PST SUNDAY.

* WINDS: SOUTH 25 TO 35 KT WITH FREQUENT GUSTS TO 40 KT. 

* SEAS: WEST SWELLS WILL GRADUALLY DECREASE BELOW 10 FEET
  TODAY...HOWEVER SOUTH WIND WAVES WILL COMBINE WITH SWELLS TO
  CREATE VERY STEEP AND CHAOTIC SEAS OF 12 TO 15 FEET WITH A
  DOMINANT PERIOD OF AROUND 12 SECONDS THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
972 
WHUS76 KMFR 222302
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
302 PM PST SAT DEC 22 2012

PZZ350-356-370-376-231200-
/O.CON.KMFR.GL.W.0060.000000T0000Z-121223T1200Z/
/O.CON.KMFR.SE.W.0062.000000T0000Z-121223T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
302 PM PST SAT DEC 22 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST
SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. 

* WINDS: SOUTH 25 TO 35 KT WITH FREQUENT GUSTS TO 40 KT.

* SEAS: WEST SWELLS WILL GRADUALLY DECREASE BELOW 10 FEET 
  TODAY...HOWEVER SOUTH WIND WAVES WILL COMBINE WITH SWELLS TO 
  CREATE VERY STEEP AND CHAOTIC SEAS OF 12 TO 15 FEET WITH A 
  DOMINANT PERIOD OF AROUND 12 SECONDS THROUGH TONIGHT. 

* AREAS AFFECTED: STRONGEST WINDS AND SEAS ARE EXPECTED FROM 
  GOLD BEACH NORTH AND BEYOND 10 NM FROM SHORE. WINDS AND SEAS 
  WILL BE LOWER WITHIN A FEW MILES FROM SHORE FROM BROOKINGS 
  SOUTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
271 
WHUS76 KMFR 231100
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
300 AM PST SUN DEC 23 2012

PZZ350-356-370-376-232000-
/O.CAN.KMFR.GL.W.0060.000000T0000Z-121223T1200Z/
/O.NEW.KMFR.SI.Y.0134.121223T1100Z-121223T1500Z/
/O.CAN.KMFR.SE.W.0062.000000T0000Z-121223T1200Z/
/O.NEW.KMFR.SW.Y.0129.121223T1100Z-121223T2000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
300 AM PST SUN DEC 23 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 7 AM PST THIS
MORNING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL NOON
PST TODAY...
...GALE WARNING IS CANCELLED...
...HAZARDOUS SEAS WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 7 AM PST THIS
MORNING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN
ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT
UNTIL NOON PST TODAY. THE HAZARDOUS SEAS WARNING HAS BEEN
CANCELLED. THE GALE WARNING HAS BEEN CANCELLED. 


* WINDS: SOUTH WINDS 20 TO 30 KT ARE EXPECTED TO CONTINUE EARLY
  THIS MORNING THEN LOWER TO 15 TO 20 KT LATER IN THE MORING.

* SEAS: SOUTH WIND WAVES WILL COMBINE WITH SWELLS TO CREATE STEEP
  AND CHAOTIC SEAS OF 10 TO 13 FEET WITH A DOMINANT PERIOD OF
  AROUND 10 TO 12 SECONDS THROUGH THIS MORNING. SEAS ARE EXPECTED
  TO GRADUALLY LOWER IN THE AFTERNOON TO AROUND 8 FEET AT 10
  SECONDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Dec 21, 8:37 PM PST, 6 hours 11 minutes earlier.

Area forecast discussion, Dec 21, 8:37 PM PST, 6 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
837 PM PST FRI DEC 21 2012

.DISCUSSION....DISCUSSION...A MAJOR WINTER STORM CONTINUES TO IMPACT THE REGION
TONIGHT...WITH MODERATE TO HEAVY SNOW EXPECTED OVERNIGHT OVER MUCH
OF NORTHERN CALIFORNIA AND SOUTHWEST OREGON. THE MOST SIGNIFICANT
IMPACTS WILL LIKELY BE AROUND MOUNT SHASTA DUE TO CONTINUED
FAVORABLE SOUTHERLY FLOW AND HIGH PRECIPITATION RATES...RESULTING
IN POWER OUTAGES AND SEVERE IMPACTS TO TRAVEL.

TONIGHT...ONE WAVE OF PRECIPITATION HAS MOVED THROUGH THIS
EVENING...DROPPING 3 INCHES OR MORE OVER AREAS FROM HAYES
HILL ALONG HIGHWAY 199 TO MOUNT SHASTA CITY WITH LESSER AMOUNTS
NEAR CAVE JUNCTION. THE NEXT WAVE IS GATHERING STEAM ALONG THE
COAST AND OVER NORTHERN CALIFORNIA PER COOLING CLOUD TOPS AND
OFFSHORE THUNDERSTORMS. THIS WILL MOVE NORTH AND EAST...SPREADING
MODERATE TO HEAVY PRECIPITATION OVER MUCH OF THE FORECAST AREA.
HIGH CONFIDENCE EXISTS FOR THE NEAR-TERM IMPACTS OF HEAVY SNOW IN
THE MOUNT SHASTA AREA AND BLOWING AND DRIFTING SNOW LATER TONIGHT
EAST OF CASCADES. SNOW LEVELS WEST OF THE CASCADES CONTINUE TO BE
A CHALLENGE...AND CURRENT THINKING MAINTAINS SNOW LEVELS BASICALLY
AT THE VALLEY FLOOR FOR JOSEPHINE COUNTY AND WESTERN SISKIYOU
COUNTY WITH 2000 FOOT SNOW LEVELS FOR JACKSON AND DOUGLAS
COUNTIES. GUIDANCE CONTINUES TO SUPPORT KEEPING SIGNIFICANT SNOW
OUT OF THE MEDFORD AREA...AND IS MATCHING OBSERVATIONS...BUT WITH
VERY LITTLE MARGIN BETWEEN LITTLE AND SIGNIFICANT
IMPACTS...CURRENT AIR AND ROAD TEMPERATURES IN THE 30S...AND
FAIRLY WEAK SOUTH TO NORTH PRESSURE GRADIENTS...WILL HAVE TO
MONITOR THIS CLOSELY TONIGHT.

PLEASE SEE THE THOROUGH DISCUSSION BELOW FOR DETAILS ON THE
WEEKEND AND INTO THE CHRISTMAS HOLIDAY.

&&

.AVIATION...WIDESPREAD MVFR CIGS OVERNIGHT WITH LOCAL IFR AND NEAR TOTAL
MOUNTAIN OBSCURATION. VLIFR IS EXPECTED NEAR MOUNT SHASTA DUE TO
HEAVY SNOW. SNOW LEVELS ARE GENERALLY 1000 TO 2000 FEET ACROSS THE
AREA THIS EVENING...WITH THE HIGHER PORTION OF THE RANGE AROUND
MEDFORD. ACCUMULATING SNOW IS POSSIBLE AT KLMT
OVERNIGHT. AMOUNTS SHOULD BE LIGHT BUT COLDER TEMPERATURES FURTHER
EAST...AND GUSTY WINDS...WILL RESULT IN BLOWING AND DRIFTING SNOW.
SNOW MAY ALSO MIX WITH RAIN AT TIMES AT KMFR, BUT MOST
ACCUMULATION SHOULD STAY ABOVE THE AIRPORT ELEVATION. OCCASIONAL
-RA IS EXPECTED AT KRBG AND KOTH...WITH MVFR TO IFR CONDITIONS
SETTLING IN OVERNIGHT. ELEVATIONS ABOVE 2000 FEET ON THE WEST SIDE
WILL BE MOSTLY IFR TO LIFR FRIDAY MORNING DUE TO CEILINGS AND
SNOW. SPILDE/SVEN

&&

.PREV DISCUSSION... /ISSUED 311 PM PST FRI DEC 21 2012/

SHORT TERM...THERE WAS A RELATIVE LULL ACROSS THE AREA TODAY WITH
SNOW LEVELS RISING TO ABOUT 2000 TO 2500 FEET AS THE MAIN FRONTAL
BAND THAT CAME THROUGH YESTERDAY PUSHED SOUTH AND EAST. LIGHT
PRECIPITATION DOES CONTINUE OVER PORTIONS OF THE AREA THIS
AFTERNOON BENEATH DIFFLUENT FLOW ALOFT, BUT EXPECT THIS TO
CHANGE/INCREASE THIS EVENING AND OVERNIGHT AS AN OFFSHORE SHORT
WAVE APPROACHES. THIS FEATURE CAN BE SEEN EASILY ON VISIBLE
IMAGERY THIS AFTERNOON AND IS LOCATED AT 40 N AND 130 W. SEVERAL
LIGHTNING STRIKES ARE ACCOMPANYING THIS SHORT WAVE ALONG THE
LEADING EDGE OF THE COLD POOL (-34C AT 500MB). THIS WILL RESULT IN
THE NEXT SIGNIFICANT SHOT OF HEAVY RAIN AT THE SOUTH COAST AND
UPSLOPE SNOW NEAR MOUNT SHASTA TONIGHT. ANOTHER FOOT OF SNOW IS
LIKELY IN MOUNT SHASTA BY SATURDAY MORNING. SEVERE TRAVEL IMPACTS
WILL BE FELT AT MOST SOUTHWEST OREGON AND NORTHERN CALIFORNIA
PASSES AND IT IS ADVISED THAT TRAVELERS FIND ALTERNATE ROUTES OR
DELAY THEIR TRAVEL PLANS. ANOTHER BREAK IN THE PRECIPITATION IS
EXPECTED SATURDAY AFTERNOON AS THE SOUTH FLOW SLACKENS AND BECOMES
SOUTHWESTERLY. EVEN SO, WINTER STORM WARNINGS HAVE BEEN EXTENDED
FOR THE MOUNT SHASTA AREA AND ALSO WESTERN SISKIYOU COUNTY INTO
SUNDAY AS ANOTHER WINTER STORM WILL TAKE AIM AT THE REGION. THE
REASON FOR THIS IS THAT WINTER IMPACTS IN THESE AREAS WILL LIKELY
CONTINUE TO BE FELT DESPITE ANY LULLS. HAVE HOISTED WINTER WEATHER
ADVISORIES ABOVE 2000 FEET OVER THE MOST OF THE WEST SIDE WITH THE
EXPECTATION THAT SNOW LEVELS WILL HOVER NEAR THAT LEVEL AS THE
PRECIPITATION MOVES IN. BUT IN AREAS THAT PRECIPITATION RATES ARE
EXPECTED TO BE HIGHER (EASTERN CURRY AND JOSEPHINE COUNTIES)...WE
HAVE OPTED TO EXTEND THE WINTER STORM WARNING AS SNOW LEVELS WILL
LIKELY DROP A LITTLE LOWER NEAR 1500 FEET. THIS COULD IMPACT I-5
AGAIN NEAR THE PASSES. PERIODS OF SNOW ARE ALSO LIKELY ACROSS MUCH
OF THE EAST SIDE THROUGH SATURDAY. PLEASE SEE WSWMFR FOR MORE
DETAILS.

SUNDAY THROUGH MONDAY...AS THE MAIN UPPER TROUGH FINALLY KICKS
INLAND SUNDAY AND MONDAY, IT WILL PRODUCE ANOTHER ROUND OF HEAVY
RAIN OVER THE SW COAST AND HEAVY SNOW OVER THE MOUNTAINS, INCLUDING
THE SHASTA AREA. A FINAL ROUND OF HEAVY SNOW WITH ANOTHER FOOT OF
SNOW POSSIBLE IN THE SHASTA AREA INCLUDING MOUNT SHASTA CITY AND
I-5, HAS PROMPTED US TO EXTEND THE CURRENT WINTER STORM WARNING FOR
THE SHASTA AREA INTO SUNDAY EVENING.

WHILE WE HAVE HAD OCCASIONAL SNOW ON THE EAST SIDE (LAKE, KLAMATH,
AND MODOC COUNTIES) WITH THIS MASSIVE TROUGH, THE BIGGEST SNOW
TOTALS FOR MANY OF THESE AREAS MAY FINALLY COME AS THE TROUGH MOVES
INLAND. FAIRLY GOOD CONTINUITY NOW EXISTS IN SHOWING WEAK LOW LEVEL
CYCLOGENESIS UNDER THE DIFFLUENCE IMMEDIATELY AHEAD OF THE TROUGH
AXIS AS IT PUNCHES INLAND. THIS LOW PRESSURE CENTER MOVES INTO THE
NORCAL COAST SUNDAY AFTERNOON AND THEN INLAND TO THE EAST SIDE
SUNDAY EVENING AND NIGHT.

LATEST GUIDANCE SHOWS MODERATE TO HEAVY QPF WITH THIS FEATURE AS
WELL AS THE POTENTIAL FOR SOME ENHANCEMENT IN THE WRAP AROUND NORTH
OF THE LOW CENTER. CONFIDENCE IS PRETTY HIGH THAT A HEAVY SNOW EVENT
WILL OCCUR ON THE EAST SIDE AS THIS FEATURE COMES INLAND, BUT THE
HEAVIEST SNOW WILL BE SOMEWHAT DEPENDENT ON THE TRACK OF THE LOW,
AND CONFIDENCE IN THE EXACT TRACK IS LOWER. NEVERTHELESS, THIS IS A
FAVORABLE SITUATION FOR SIGNIFICANT EAST SIDE SNOWS, AND THE LATEST
GUIDANCE PRODUCES HALF A FOOT OVER MUCH OF THE VALLEYS AND A FOOT OR
MORE OVER THE MOUNTAINS. THE ONLY SAVING GRACE IS THAT THE LOW IS
FORECAST TO BE SOUTH OF OR RIGHT OVER THE AREA WHICH WILL NOT ALLOW
WIND TO BE MUCH OF A PROBLEM. SINCE THIS IS EXPECTED TO OCCUR ON
WHAT MAY BE ONE OF THE BIGGEST TRAVEL DAYS BEFORE CHRISTMAS, WE WILL
BE ISSUING A WINTER STORM WATCH FOR MUCH OF THE EAST SIDE FOR SUNDAY
INTO SUNDAY EVENING.

THERE IS ALSO SOME CONCERN ABOUT SNOW AGAIN IN THE HIGHER WEST SIDE
VALLEYS WITH THIS STORM ON SUNDAY. SNOW LEVELS WILL BE PERILOUSLY
LOW (1500-2000 FEET), AND IF PRECIPITATION RATES ARE HIGH ENOUGH, IT
COULD DRAG SNOW LEVELS DOWN INTO THE VALLEYS AGAIN SUNDAY MORNING.
THIS REMAINS A LOW PROBABILITY EVENT, SO WE ARE NOT PLANNING ANY
WATCHES FOR THESE AREAS. HOWEVER, THIS IS SOMETHING TO KEEP A CLOSE
EYE ON. THE SYSTEM MOVES RAPIDLY EAST SUNDAY NIGHT AND PRECIPITATION
SHOULD DIMINISH QUICKLY WITH ONLY UPSLOPE SHOWERS LEFT OVER IN THE
MOUNTAINS. AND FINALLY, A SHORT BREAK FOR CHRISTMAS EVE.
SPILDE/WRIGHT

LONG TERM...TUESDAY, CHRISTMAS MORNING, DECEMBER 25TH THROUGH
FRIDAY NIGHT, DECEMBER 28TH...

IN SUMMARY...THE JET STREAM WILL REMAIN OVER OR SOUTH OF THE
FORECAST AREA THROUGH THE PERIOD. THIS MEANS WE WILL BE ON THE COLD
NORTH SIDE OF WEATHER SYSTEMS MOVING THROUGH THE REGION. THESE
WEATHER SYSTEMS WILL HAVE THE POTENTIAL OF TAPPING INTO COLD AIR
AVAILABLE ALOFT AND OVER EASTERN PORTIONS OF THE AREA.

THERE IS HIGH CONFIDENCE IN THE WEATHER PATTERN EVOLUTION FROM
CHRISTMAS DAY ONWARD DURING THIS TIME PERIOD. CONFIDENCE IN THE SNOW
LEVEL FORECASTS AND EXACT TIMING OF WEATHER SYSTEMS DURING THIS TIME
PERIOD...HOWEVER...IS ONLY MODERATE INITIALLY...DIMINISHING TO LOW AT
THE END OF THE PERIOD. THIS MEANS THAT TRAVELERS WILL WANT TO CHECK
FORECASTS FOR POTENTIAL TIMING CHANGES RIGHT UP TO AND POSSIBLY EVEN
WHILE TRAVELING...ALBEIT AT A SAFE STOPPING POINT.

DISCREPANCIES IN THE TIMING OF INDIVIDUAL WEATHER SYSTEM CREATES THE
POSSIBILITY OF NOCTURNAL COOLING DEVELOPING BETWEEN WEATHER SYSTEMS
WHICH COULD BRING SNOW LEVELS TO OR NEAR VALLEY FLOORS...AT TIMES.
IF WE REMAIN CLOUDY OVERNIGHT AND BREAKS OCCUR DURING THE DAY...OR
WEATHER SYSTEM AMPLIFY ENOUGH TO INCREASE WINDS ENOUGH TO SCOUR OUT
LOW LEVEL COLD AIR...THEN SNOW LEVELS WILL BE HIGHER. ALTOGETHER
SNOW LEVELS ARE EXPECTED TO REMAIN BELOW THE LEVEL OF SISKIYOU
SUMMIT AND THE EAST SIDE DURING THIS TIME PERIOD. THIS MEANS THAT
THOSE EXPECTING TO TRAVEL DURING THIS TIME PERIOD SHOULD EXPECT TO
ENCOUNTER WINTER DRIVING CONDITIONS AND THE POSSIBILITY OF DELAYS
AND/OR ROAD CLOSURES...AT TIMES.

MORE SPECIFICALLY...MODEL GUIDANCE HAS RAPIDLY SPED UP THE ARRIVAL
AND STRENGTH OF A FRONTAL SYSTEM ON CHRISTMAS DAY. PER THE PREFERRED
12Z GFS AS WELL AS THE SECOND MOST PREFERRED ECMWF...SOUTHEAST FLOW
AHEAD OF THE WEATHER SYSTEM AND A BREAK IN THE CLOUDS CHRISTMAS EVE
WILL ALLOW FOR SOME COOLING AHEAD OF THE CHRISTMAS DAY WEATHER
SYSTEM. IF THE SYSTEM EITHER SLOWS OR STRENGTHENS MORE...IT MAY BE
ENOUGH TO PREVENT FROZEN OR FREEZING PRECIPITATION ON THE WEST SIDE.
HOWEVER...AT THIS POINT THOSE WISHING FOR A WHITE CHRISTMAS OVER THE
INTERIOR WEST SIDE HAVE A CHANCE OF GETTING THEIR WISH. ABOVE 3000
FEET PEOPLE SHOULD END UP GETTING THEIR WISH. ON CHRISTMAS DAY
EXPECT THAT SNOW LEVELS ON OR NEAR VALLEY FLOORS IN THE MORNING ON
THE WEST SIDE WILL RISE TO NEAR 3500 FEET...WHILE THE EAST SIDE AND
SISKIYOU SUMMIT SHOULD SEE SNOW...POSSIBLY OF THE SIGNIFICANT VARIETY.

ON THE 26TH THROUGH THE 28TH SHOWERS WILL OCCUR WITH SNOW LEVELS
LIKELY NEAR 2000 FEET. THIS PRESENTS STILL SOME POTENTIAL FOR VALLEY
SNOWS ON SOME OF THE WEST SIDE...MAINLY NIGHTS AND MORNINGS. TOWARD
THE END OF THIS PERIOD MODELS ARE STRONGLY INDICATING THE POTENTIAL
OF A SPLITTING FRONTAL SYSTEM PUSHING TOWARD THE AREA. MODEL TRENDS
INDICATE THAT THIS SYSTEM IS INDEED MOST LIKELY TO SPLIT. IF THIS
OCCURS COLD AIR WILL BEGIN TO POOL ON THE EAST SIDE AND A DRIER
CONTINENTAL AIR MASS WILL INFILTRATE THE AREA. THIS COULD BE THE
BEGINNING OF A COLD SNAP OVER THE AREA IF THIS PATTERN VERIFIES.
CONFIDENCE IS ONLY LOW TO MODERATE RIGHT NOW THAT THIS WILL INDEED
VERIFY.

IT APPEARS THAT WE WILL SEE A DRIER PATTERN OVER THE AREA FOR EARLY
JANUARY WITH TEMPERATURES COLDER THAN NORMAL PER THE LATEST COUPLED
OCEAN-ATMOSPHERIC MODEL GUIDANCE AND TRENDS. BTL

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 10 AM PST SATURDAY FOR ORZ029>031.
     WINTER STORM WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY
     EVENING FOR ORZ029>031.
     WINTER STORM WARNING UNTIL 10 AM PST SATURDAY FOR ORZ024.
     WINTER WEATHER ADVISORY UNTIL 10 AM PST SATURDAY ABOVE 2000 FEET
     FOR FOR ORZ023-025-026.
     WINTER WEATHER ADVISORY UNTIL 10 AM PST SATURDAY FOR ORZ027-028.

CA...WINTER WEATHER ADVISORY UNTIL 10 AM PST SATURDAY FOR CAZ084.
     WINTER STORM WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY
     EVENING FOR CAZ084-085.
     WINTER STORM WARNING UNTIL 4 PM PST SUNDAY FOR CAZ080.
     WINTER STORM WARNING UNTIL 10 PM PST SUNDAY FOR CAZ082-083.
     WINTER WEATHER ADVISORY UNTIL 10 AM PST SATURDAY FOR CAZ081.
     WINTER WEATHER ADVISORY UNTIL 4 PM PST SATURDAY FOR CAZ085.

PACIFIC COASTAL WATERS...GALE WARNING UNTIL 4 AM PST SATURDAY FOR PZZ350-356-370-376.
     HAZARDOUS SEAS WARNING UNTIL 10 AM PST SATURDAY FOR
     PZZ350-356-370-376.

SK/MAS/SVEN/BTL

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 12:01 AM PSTSpecial Marine WarningMFR29 min
Dec 22, 2:00 AM PSTWinter Storm WatchMFRCurry, Josephine14 hr
Dec 22, 2:48 AM PSTHazardous Seas WarningMFR24 hr
Dec 22, 5:30 AM PSTSmall Craft Advisory for WindsMFR3 hr
Dec 22, 8:27 AM PSTRiver Flood WarningMFRCoos4 days

Nearby

Gale Warnings in Oregon, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.